# SDR DALA1207395525

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 3,645 hours, 2,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND AFT CABIN EMERGENCY TRACK LIGHT INOP.  MAINTENANCE REPLACED BATTERY POWER SUPPLY PER AMM 33-51.  OPERATION OF LIGHTS NOW CHECK OK.
